# SDR AALA20050639

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS FOR ROWS 8, 9, AND 11 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 8, 9, AND 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
